# SDR SWI2025F00763

- Difficulty date: March 6, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 39,114 hours, 39,982 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Window Post
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOT SIDE WINDOW POST LOWER FITTING P/N: 601R33235-2 CRACKED. #29747104  (C-CHECK RO 06/23/2025)REMOVED AND INSTALLED 1EA NEW R/H LWR SIDE POST FITTING (P/N 601R33235-2) PER CRJ200SRM 51-42-21 AND DWG 601R33007 REV -U. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY.
